# SDR AALA2009031000567

- Difficulty date: March 10, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT SHROUD AT SEAT 27D DAMAGED.  REPLACED EMERGENCY LIGHT SHROUD AT SEAT 27D.
